# SDR GTIA1000010

- Difficulty date: May 8, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N505NK
- Make and model: Airbus A319-132
- Aircraft serial: 2485
- Aircraft time: 17,360 hours, 8,294 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664309
- Part serial: A9813
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE IS IN THE RED.  R & R L1 DOOR SLIDE
